Journal of Quantum Information Science

Vol.3 No.3(2013), Paper ID 37197, 13 pages

DOI:10.4236/jqis.2013.33015

 

Solution of the Time Dependent Schrödinger Equation and the Advection Equation via Quantum Walk with Variable Parameters

 

Shinji Hamada, Masayuki Kawahata, Hideo Sekino

 

Toyohashi University of Technology, Toyohashi, Japan
Toyohashi University of Technology, Toyohashi, Japan
Toyohashi University of Technology, Toyohashi, Japan

 

Copyright © 2013 Shinji Hamada, Masayuki Kawahata, Hideo Sekino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Hamada, M. Kawahata and H. Sekino, "Solution of the Time Dependent Schrödinger Equation and the Advection Equation via Quantum Walk with Variable Parameters," Journal of Quantum Information Science, Vol. 3 No. 3, 2013, pp. 107-119. doi: 10.4236/jqis.2013.33015.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.